# SDR IXXA9631

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71
- Aircraft serial: 46065
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Fs 1420
- Part time: 71,231 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE D-CHECK INSPECTION, FOUND DENTS IN THE OUTER SKIN OF THE AFT LOWER CARGO DOOR.  REPAIR WAS PERFORMED PER DACO SRM 52-4-1,52-2-0, 51-1-4, 51-1-8, AND 51-1-21A.  (X)
